Rocky Mountain Journal of Mathematics

A non-catenary, normal, local domain

Raymond C. Heitmann

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 12, Number 1 (1982), 145-148.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250128412

Digital Object Identifier
doi:10.1216/RMJ-1982-12-1-145

Mathematical Reviews number (MathSciNet)
MR649747

Zentralblatt MATH identifier
0484.13010

Citation

Heitmann, Raymond C. A non-catenary, normal, local domain. Rocky Mountain J. Math. 12 (1982), no. 1, 145--148. doi:10.1216/RMJ-1982-12-1-145. https://projecteuclid.org/euclid.rmjm/1250128412


Export citation